# SDR DHL9780235C

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 140-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT LT INBD AREA BETWEEN STA 140 AND 180 FOUND CORROSION ON FLOOR PANEL.  FABRICATED REPAIR PART PER SRM 53-2-0 AND INSTALLED, AREA 6 X 12.
